Cephiline antibiotic 2000mg did anyone get gallblader and small intestine pain
Do you perhaps mean Keflex? I couldn't find any drug named kylflex, If you mean Keflex, which is an antibiotic, intestinal upset often occurs. The antibiotic, while killing off the bad bacteria can also kill off the good bacteria you need in your your gut to digest food. This causes pain and diarrhea.
If this goes on for another 24 hours it may be a good idea to give your doctor a call.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2011 • 1 answer
Posted 13 Apr 2013 • 6 answers
Can I start taking Cefdinir(antibiotics)right after finishing taking Azithromycin(other antibiotic)?
Posted 4 Jan 2014 • 1 answer
Posted 8 Aug 2016 • 1 answer
Monistat 3 - After finishing antibiotics, I noticed slight vaginal discomfort. Not really itchy, but
Posted 2 Jan 2017 • 0 answers